# SDR 9503789906

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- System (JASC): 2420 · AC Generation System
- Part: Generators
- Condition: Malfunctioned
- Location: Lt/Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LEFT AND RIGHT GENERATORS DROPPED OFF LINE DURING TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO GATE.  RAN OPERATIONAL CHECK WITH NO PROBLEMS FOUND.  AIRCRAFT RETURNED TO SERVICE.
